Uniform asymptotic expansions for the solutions of second-order differential equations with two turning points and a complex spectral parameter
Differencialʹnye uravneniâ, Tome 23 (1987) no. 6, pp. 1014-1020
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_6_a10,
author = {I. N. Yakushina},
title = {Uniform asymptotic expansions for the solutions of second-order differential equations with two turning points and a complex spectral parameter},
journal = {Differencialʹnye uravneni\^a},
pages = {1014--1020},
year = {1987},
volume = {23},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_6_a10/}
}
TY - JOUR AU - I. N. Yakushina TI - Uniform asymptotic expansions for the solutions of second-order differential equations with two turning points and a complex spectral parameter JO - Differencialʹnye uravneniâ PY - 1987 SP - 1014 EP - 1020 VL - 23 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_6_a10/ LA - ru ID - DE_1987_23_6_a10 ER -
%0 Journal Article %A I. N. Yakushina %T Uniform asymptotic expansions for the solutions of second-order differential equations with two turning points and a complex spectral parameter %J Differencialʹnye uravneniâ %D 1987 %P 1014-1020 %V 23 %N 6 %U http://geodesic.mathdoc.fr/item/DE_1987_23_6_a10/ %G ru %F DE_1987_23_6_a10
I. N. Yakushina. Uniform asymptotic expansions for the solutions of second-order differential equations with two turning points and a complex spectral parameter. Differencialʹnye uravneniâ, Tome 23 (1987) no. 6, pp. 1014-1020. http://geodesic.mathdoc.fr/item/DE_1987_23_6_a10/